Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

How to get rid of scabs caused due to dry skin? Does warferin for blood clot cause itching all over my body?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
i have dry skin on my elbows that has turned into nasty scabs , I keep putting moisterizing cream on but it hasn't helped very much I take warferin each day because I had a clot in my leg but its well supervised, wondering it thats the cause. Also a second question please, I itch from the top of my head to my toes and its driving me "up the thames" I go mad scratching, perhaps that too is caused by warferin. thank you for reading I take puffers for asthma .
Posted Tue, 14 Jan 2014 in Skin Hair and Nails
Answered by Dr. Johny Chacko 21 minutes later
Brief Answer: Elbow rash and generalized itching Detailed Answer: Hello, Welcome to healthcare magic, Dry skin over the elbows which has turned into scabs make me think of psoriasis. I cannot say for sure till I see a photo of the rash. You have a feature to upload the images by yourself at the right side of the query page, please utilize that so that I can answer your query better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'. Itching all over the body can be a rare side effect of warfarin. However we should rule out other causes of generalized itching like dryness of skin, hypothyroidism, Diabetes, Chronic Kidney disease, liver disease etc. Hope this helped, Waiting to see the photograph. If you have any clarifications I will be happy to help. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor